# SDR SWAA950587

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FLOORBEAM CORROSION AT BS 947 LBL 10 AND 5 AT BS 986.5 LBL 15 AND RBL 6.  REPAIRED PER SWA RA 1-553-1329 AND BOEING STRUCTURAL REPAIR MANUAL.
